# SDR SWAA2020012874779

- Difficulty date: January 3, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT (1 EA).     REPLACED BULKHEAD PANEL 142NW AT AFT CARGO COMPARTMENT (1 EA) IAW B737-700 SRM 51-10-02 PARAGRAPH 9.
